Ohio, 2026

Tornadoes and Hail in Ohio, March 26, 2026

March 26, 2026 · NWS CLE · 40 events in 13 counties and zones

At the surface, a cold front moved from the southern Great Lakes region to the Upper and Middle Ohio Valley during the early afternoon through late evening hours of the 26th as a low moved east-northeastward from southern Quebec to the Gulf of Saint Lawrence. Along and ahead of the front, scattered multicell and isolated supercell thunderstorms impacted northern Ohio as the storms persisted…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$126,000
Crop damage
None recorded
Events
40

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

At the surface, a cold front moved from the southern Great Lakes region to the Upper and Middle Ohio Valley during the early afternoon through late evening hours of the 26th as a low moved east-northeastward from southern Quebec to the Gulf of Saint Lawrence. Along and ahead of the front, scattered multicell and isolated supercell thunderstorms impacted northern Ohio as the storms persisted generally eastward or southeastward during the late afternoon through mid-evening hours of the 26th, amidst moderate to strong effective bulk shear and weak to moderate MUCAPE. The storms produced sporadic straight-line convective wind damage and severe hail. Two weak tornadoes occurred; one in Morrow County and the other in Knox County, where mixed layer LCL's were favorably-low and surface-based ESRH was maximized due to southwesterly low-level jet development.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Mar 26, 4:05 PM EST, 1 hour 34 minutes earlier. Its key messages:

  • 1) Severe weather is expected this afternoon through tonight with all severe hazards possible (i.e. - damaging wind gusts, large hail, and tornadoes). Storms will be fast moving but will also train over the same areas, which may allow for locally heavy rainfall and isolated flooding. 2) High pressure behind the cold front will usher in dry, but cold, conditions on Friday. Temperatures warm through the weekend. Precipitation chances return early next week.
Area forecast discussion, Mar 26, 4:05 PM EST, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
505 PM EDT Thu Mar 26 2026

.WHAT HAS CHANGED...
A Tornado Watch has been issued for the entire area through 11PM
tonight as confidence continues to increase in a multi-hazard
severe weather event. There remains an Enhanced Risk (Level 3 of
5) for severe weather with large hail and strong winds the
primary concern, however a tornado or two cannot be ruled out.
In addition, confidence continues to increase in localized heavy
rainfall with these storms. Short, intense bursts of
precipitation may result in elevated rainfall rates over 0.5"
possible.

&&

.KEY MESSAGES...
1) Severe weather is expected this afternoon through tonight with
all severe hazards possible (i.e. - damaging wind gusts, large hail,
and tornadoes). Storms will be fast moving but will also train over
the same areas, which may allow for locally heavy rainfall and
isolated flooding.

2) High pressure behind the cold front will usher in dry, but cold,
conditions on Friday. Temperatures warm through the weekend.
Precipitation chances return early next week.

&&

.DISCUSSION...
KEY MESSAGE 1...
Convection is beginning to enter the forecast area this afternoon as
a cluster of sub-severe thunderstorms pushing across Lake Erie are
creeping south into Northeast Ohio and Northwest Pennsylvania. Not
anticipating much with this cluster of thunderstorms given limited
instability. The main show with the Enhanced Risk (Level 3 of 5)
will come within the next few hours as we are already beginning to
see a nose of MLCAPE 200-500 J/kg coupled with 70-80 knots of
bulk shear develop across the western half of the forecast area.
Thunderstorms are expected to rapidly initiate along a line
extending from Central Illinois into Northern Ohio between 19
and 21Z. At the onset, there may be a mix of both supercells and
organized linear convection. With any initial development of
supercells the large hail and tornado threat will be the
primary severe weather hazard. Convection will quickly
transition to a line of severe thunderstorms along the
approaching cold front. The primary threat in a linear set up
will be damaging wind gusts with a few embedded QLCS tornadoes
possible. The cold front will push south through the evening and
early overnight hours with the severe threat likely diminishing
around midnight tonight. Stay weather aware this evening as
future severe weather watches and warnings may be issued!

Despite a strong LLJ overhead and fast storm motions, the mean layer
flow will be parallel to the advancing cold front. Additionally,
PWAT values will rise to the 1.25-1.50" range which exceed 90th
percentiles for late March. The latest 12Z guidance indicates that
there may be an axis of rainfall amounts of 1.50-1.75" along and
south of US-30. The 12Z HREF 6-hr LPMM also highlights the potential
for locally higher swaths of 2.00+ inches of rainfall across
portions of North Central Ohio. To highlight this threat, the
Weather Prediction Center has upgraded a portion of our forecast
area to a Slight Risk (Level 2 of 4) for heavy rainfall/flash
flooding.

KEY MESSAGE 2...
The cold front exits south by Friday morning as high pressure builds
across the region in its wake. Dry conditions with much cooler
temperatures are anticipated Friday through Saturday night. Lows
tonight immediately behind the front will fall into the low 30s.
Afternoon highs Friday and Saturday will rise into the upper 30s to
mid 40s. Lows drop into the 20s Saturday night. Temperatures will
begin to increase on Sunday as the high exits to the east and ushers
in southerly flow. Highs rise into the mid 50s by Sunday with
highs in the upper 60s to lower 70s anticipated to end March
and begin April. A series of upper level disturbances are
expected to track across the region through early next week.
Daily rain chances are expected with higher chances Tuesday and
Wednesday.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
VFR conditions are seen across much of the region currently. There
is a cloud deck around 030-050 across central to northern Ohio
periodically dropping down to MVFR conditions that will be moving to
the east through this afternoon. The main impacts this TAF period
will be the severe weather threat this evening bringing the
potential for strong wind gusts up to 65 knots and damaging hail.
Guidance on the timing of the thunderstorms has slowed down when it
will enter the region from the north-northwest and will begin around
20-22Z for the most northern terminals at KTOL, KCLE, and KERI. It
will exit to the south-southeast by 02-03Z. The line will bring
heavy rainfall at times that could drop conditions down to IFR to
LIFR. The thunderstorm potential could last for a few hours after
initiation before moving to the southeast. Behind frontal passage,
lingering rain showers are expected to persist for a few hours into
the early morning tomorrow keeping conditions down to MVFR/IFR. The
widespread rain showers will move out of the region starting around
08Z for the northern sites and 12Z for sites to the south. Non-VFR
ceilings are expected to continue for most sites through mid-day
tomorrow when ceilings begin to rise.

Winds across the region are currently out of the southwest gusting
to 20-30 knots. They will slowly veer to be more west-southwesterly
through the early evening before shifting to be out of the north
with frontal passage. Winds will increase ahead of the front,
gusting up to 35 knots with stronger gusts likely within the
thunderstorms with gusts up to 65 knots possible. The stronger winds
will generally be out of the west, but erratic gusts associated with
the thunderstorms are possible. Behind the front, as winds shift to
be northerly, they will diminish to around 10 knots sustained,
gusting to around 20 knots and will continue through the remainder
of the TAF period.

Outlook...Non-VFR ceilings expected through Friday afternoon
with periodic rain showers possible in the morning. Non-VFR
possible on Monday with rain showers/thunderstorms.

&&

.MARINE...
Winds across Lake Erie are currently out of the southwest at 10-15
knots with occasional gusts up to 20 knots. A cold front will move
from the north to the south over the lake this evening and winds
quickly shift to be out of the north behind the front. Winds
will also increase to around 15-20 knots across the lake and
waves will build to be 3-5 feet across much of the nearshore. As
a result, a Small Craft Advisory is active for the nearshore
zones from Reno Beach to Willowick from 11 PM tonight to 4 PM
Friday and for Willowick to Conneaut from 2 AM to 4 PM Friday.
Winds will begin to diminish Friday afternoon to 10-15 knots and
shift to be more northwesterly by Saturday morning as high
pressure builds in from the west. Waves as well will diminish to
around 1-3 feet by Friday afternoon. The high pressure will
drift to the east throughout the day into Sunday and winds will
shift to be out of the southwest around 5-10 knots with waves
less than 3 feet. On Monday, a cold front will drift across Lake
Erie and winds will increase to be 10- 15 knots out of the
southwest and waves building to 3-5 feet for areas east of the
Islands through Monday night. By Tuesday, the cold front will
drift south of the lake and and winds will shift to be out of
the south to southeasterly at 15-20 knots. Will need to monitor
for the potential for another Small Craft Advisory for early
next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 11 PM this evening to 4 PM EDT
     Friday for LEZ143>146.
     Small Craft Advisory from 2 AM to 4 PM EDT Friday for LEZ147-
     148.

&&

DISCUSSION...04/13
AVIATION...23
MARINE...23
Hazardous weather outlook, Mar 26, 3:59 PM EST, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
459 PM EDT Thu Mar 26 2026

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272100-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
459 PM EDT Thu Mar 26 2026

...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Widespread showers and thunderstorms are expected this afternoon and
evening. Storms will be capable of producing damaging wind gusts,
large hail, and tornadoes. Localized heavy rainfall and minor
flooding is also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

LEZ142>148-162>168-272100-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
459 PM EDT Thu Mar 26 2026

...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Widespread showers and thunderstorms are expected this afternoon and
evening. Storms will be capable of producing damaging wind gusts,
large hail, and waterspouts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ149-169-272100-
Conneaut OH to Ripley NY-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
459 PM EDT Thu Mar 26 2026

...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Scattered showers and thunderstorms are expected this afternoon and
evening. Some may be capable of producing damaging wind gusts and
large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-272100-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
459 PM EDT Thu Mar 26 2026

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are expected this afternoon and
evening. Some may be capable of producing damaging wind gusts and
large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 26, 5:01 PM EST, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
601 PM EDT Thu Mar 26 2026

PAZ001>003-262245-
Northern Erie PA-Southern Erie PA-Crawford PA-
601 PM EDT Thu Mar 26 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ERIE AND CRAWFORD
COUNTIES THROUGH 645 PM EDT...

At 600 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Erie to near Edinboro to
near Kinsman. Movement was east at 75 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Erie, Meadville, Corry, Edinboro, Titusville, Union City, Cambridge
Springs, Waterford, Linesville, Wattsburg, Adamsville, Canadohta
Lake, Pymatuning Central, Riceville, Harmonsburg, Lincolnville, Guys
Mills, Pymatuning North, Atlantic, and Cochranton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM EDT for northeastern
Ohio...and northwestern Pennsylvania.

&&

LAT...LON 4162 7962 4162 7982 4149 8000 4149 8052
      4166 8051 4184 8020 4208 8022 4211 7976
      4201 7976 4199 7961
TIME...MOT...LOC 2200Z 269DEG 66KT 4204 8013 4185 8010 4152 8066

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Garuckas
Special weather statement, Mar 26, 5:13 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
613 PM EDT Thu Mar 26 2026

OHZ013-014-023-PAZ003-262300-
Geauga OH-Trumbull OH-Ashtabula Inland OH-Crawford PA-
613 PM EDT Thu Mar 26 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN TRUMBULL...SOUTHEASTERN
GEAUGA...SOUTHERN ASHTABULA AND SOUTHWESTERN CRAWFORD COUNTIES
THROUGH 700 PM EDT...

At 613 PM EDT, Doppler radar was tracking a strong thunderstorm over
Middlefield, or 12 miles southeast of Chardon, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cortland, Middlefield, Kinsman, North Bloomfield, Orwell, Burton,
West Farmington, Bristolville, Adamsville, Atlantic, Pymatuning
Central, Parkman, Huntsburg, Mecca, Johnston, Jamestown, and
Orangeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM EDT for northeastern
Ohio...and northwestern Pennsylvania.

&&

LAT...LON 4148 8013 4149 8052 4127 8052 4137 8115
      4155 8113 4153 8008 4149 8008
TIME...MOT...LOC 2213Z 274DEG 50KT 4146 8102

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Garuckas

The radar

The Pittsburgh radar (KPBZ), 91 km away, was scanning. The volume nearest the first event began at 22:40 UTC.

Open the radar archive at this moment

Event by event

22 thunderstorm wind, 16 hail, 2 tornado. Local standard time, as filed.

Thunderstorm Wind, Trumbull

When
March 26, 5:39 PM EST
Where
Trumbull County, 1.5 mi NW of Tyrell
Measured
61 kt (70 mph) estimated gust
Property damage
$8,000
Reported by
Fire Department/Rescue
Coordinates
41.287, -80.647

An home's roof was damaged about three-miles NNE of Vienna and portions of the roof landed in a nearby cornfield.

Thunderstorm Wind, Trumbull

When
March 26, 5:39 PM EST
Where
Trumbull County, 0.88 mi NNW of Tyrell
Measured
61 kt (70 mph) estimated gust
Property damage
$4,000
Reported by
Broadcast Media
Coordinates
41.281, -80.638

Several large tree limbs downed and some shingle damage at a home about three-miles northeast of Vienna.

Thunderstorm Wind, Medina

When
March 26, 6:06 PM EST
Where
Medina County, 1.47 mi NE of Abbeyville
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.214, -81.879

Trees downed along Marks Road, between Sleepy Hollow and Gayer Roads, about four-miles southwest of Brunswick.

Hail, Lucas

When
March 26, 6:13 PM EST
Where
Lucas County, 1.06 mi W of Centennial
Measured
1 in hail
Reported by
Public
Coordinates
41.719, -83.770

Hail up to quarter-size on the west side of Sylvania.

Hail, Lucas

When
March 26, 6:18 PM EST
Where
Lucas County, 1 mi E of Sylvania
Measured
1 in hail
Reported by
Public
Coordinates
41.720, -83.681

Hail up to quarter-size about one-mile east of Sylvania.

Hail, Lucas

When
March 26, 6:25 PM EST
Where
Lucas County, 1.64 mi WNW of Toledo
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.660, -83.579

Hail up to penny-size on the WSW side of Toledo.

Hail, Lucas

When
March 26, 6:27 PM EST
Where
Lucas County, 0.87 mi NNE of Neapolis
Measured
1.25 in hail
Reported by
Public
Coordinates
41.491, -83.873

Hail up to half dollar-size in Neapolis.

Hail, Lucas

When
March 26, 6:29 PM EST
Where
Lucas County, 1.7 mi ESE of Toledo
Measured
1 in hail
Reported by
Public
Coordinates
41.640, -83.520

Hail up to quarter-size in the East Toledo area.

Hail, Lucas

When
March 26, 6:30 PM EST
Where
Lucas County, 1.83 mi SSW of Ironville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.644, -83.487

Hail up to quarter-size in Oregon.

Hail, Ottawa

When
March 26, 6:43 PM EST
Where
Ottawa County, 2.17 mi ENE of Trowbridge
Measured
1 in hail
Reported by
Public
Coordinates
41.590, -83.240

Hail up to quarter-size about five-miles NNW of Rocky Ridge.

Hail, Hancock

When
March 26, 6:44 PM EST
Where
Hancock County, 2.64 mi ENE of Deweyville
Measured
1 in hail
Reported by
Public
Coordinates
41.142, -83.772

Hail up to quarter-size about three-miles northeast of McComb.

Hail, Hancock

When
March 26, 6:44 PM EST
Where
Hancock County, 0.85 mi NW of Mc Comb
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.108, -83.793

Hail up to quarter-size in McComb.

Hail, Hancock

When
March 26, 6:46 PM EST
Where
Hancock County, 1 mi NW of Van Buren
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
41.140, -83.664

Hail up to golf ball-size about one-mile northwest of Van Buren.

Thunderstorm Wind, Hancock

When
March 26, 6:56 PM EST
Where
Hancock County, 1.68 mi NW of Arlington
Measured
60 kt (69 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
40.898, -83.651

House suffered siding and shingle damage near North Main Street and Nicholas Street in Arlington.

Thunderstorm Wind, Hancock

When
March 26, 6:56 PM EST
Where
Hancock County, 0.82 mi N of Arlington
Measured
61 kt (70 mph) measured gust
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
40.892, -83.630

Three power poles downed along OH Route 103, just east of Township Road 177 (i.e. Trail 177), on the east side of Arlington.

Hail, Seneca

When
March 26, 7:00 PM EST
Where
Seneca County, 2.8 mi SSE of Synder Arpt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.135, -83.344

Hail up to quarter-size at the intersection of OH Route 18 and Township Road 47 ESE of Fostoria.

Thunderstorm Wind, Wyandot

When
March 26, 7:10 PM EST
Where
Wyandot County, 2.46 mi NW of Brownstowm
Measured
61 kt (70 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
40.759, -83.398

House roof damaged along County Route 64, east of Township Road 96, on the southwest side of Upper Sandusky.

Thunderstorm Wind, Wyandot

When
March 26, 7:10 PM EST
Where
Wyandot County, 2.57 mi NW of Brownstowm
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
40.760, -83.399

Barn roof was damaged at the intersection of County Highway 64 and Township Road 96 on the southwest side of Upper Sandusky.

Thunderstorm Wind, Stark

When
March 26, 7:10 PM EST
Where
Stark County, 0.65 mi E of Canton
Measured
61 kt (70 mph) estimated gust
Reported by
Broadcast Media
Coordinates
40.800, -81.368

Trees damaged in Canton.

Thunderstorm Wind, Stark

When
March 26, 7:10 PM EST
Where
Stark County, 0.53 mi W of Reedurban
Measured
61 kt (70 mph) estimated gust
Injuries
1 direct, 0 indirect
Property damage
$35,000
Reported by
Public
Coordinates
40.780, -81.410

Two mobile homes were damaged by fallen trees in the Fresh Meadows Mobile Home Community on the southwest side of Canton. A resident of one of these homes experienced minor injuries.

Thunderstorm Wind, Wyandot

When
March 26, 7:12 PM EST
Where
Wyandot County, 0.65 mi SW of Brownstowm
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.724, -83.380

Trees downed along OH Route 67, about two-miles NNE of Marseilles.

Thunderstorm Wind, Wyandot

When
March 26, 7:17 PM EST
Where
Wyandot County, 3.65 mi N of Harpster
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.782, -83.240

Trees downed along County Highway 61, just east of U.S. Route 23, on the southeast side of Upper Sandusky.

Thunderstorm Wind, Wyandot

When
March 26, 7:17 PM EST
Where
Wyandot County, 0.57 mi NNW of Harpster
Measured
61 kt (70 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.738, -83.252

Trees downed in Harpster.

Thunderstorm Wind, Wyandot

When
March 26, 7:19 PM EST
Where
Wyandot County, 3.46 mi SW of Nevada
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.789, -83.182

Tree downed along County Highway 59, just east of County Highway 128, on the southeast side of Upper Sandusky.

Thunderstorm Wind, Crawford

When
March 26, 7:26 PM EST
Where
Crawford County, 0.78 mi W of Bucyrus Crwfrd Co Ar
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.769, -82.985

Trees downed along OH Route 98, about three-miles generally south of Bucyrus.

Thunderstorm Wind, Marion

When
March 26, 7:38 PM EST
Where
Marion County, 2.96 mi NNE of Waldo
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.511, -83.062

Trees downed at Myers Road and Columbus-Sandusky Road, about four-miles NNE of Waldo.

Thunderstorm Wind, Morrow

When
March 26, 7:40 PM EST
Where
Morrow County, 0.89 mi SSE of Edison
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
40.558, -82.863

Trees and HAM radio tower downed in Edison.

Thunderstorm Wind, Morrow

When
March 26, 7:42 PM EST
Where
Morrow County, 1.44 mi SW of Mt Gilead Arpt
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.518, -82.872

Trees downed along U.S. Route 42, just east of Burr Road, on the northeast side of Cardington.

Hail, Morrow

When
March 26, 7:42 PM EST
Where
Morrow County, 0.52 mi E of Iberia
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.671, -82.840

Hail up to nickel-size in Iberia.

Tornado, Morrow

When
March 26, 7:43 PM EST to 7:45 PM EST
Where
Morrow County, 1.33 mi ENE of Mt Gilead to 2.29 mi ESE of Mt Gilead
Rating
EF1
Path length
1.53 mi
Path width
75 yd
Property damage
$35,000
Reported by
NWS Storm Survey
Coordinates
40.559, -82.807

This tornado had peak intensity of EF1, with estimated peak winds of 95-mph, and impacted the northeastern and eastern outskirts of Mount Gilead. The tornado began along U.S. Route 42, near Home Road, and caused extensive tree damage, which included multiple snapped and uprooted trees. The tornado continued southeastward, crossed Township Road 103, and caused sporadic tree damage. The tornado then crossed OH Route 95, near Township Road 110, and destroyed a 60 foot by 100 foot outbuilding. Debris from this outbuilding were displaced about 100 to 200 yards to the south-southeast by the tornado before the tornado ended. Scattered tree damage and some structural damage associated with straight line convective wind gusts up to 75-mph were found both north and south of the tornado track. Radar data suggest this tornado was associated with a cyclonic mesovortex along the poleward side of the descending rear-inflow jet of a bow echo and the bow echo was embedded within the flanking line of a cyclonic supercell.

Hail, Morrow

When
March 26, 7:43 PM EST
Where
Morrow County, 0.81 mi SSE of St James
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.660, -82.822

Hail up to nickel-size along OH Route 61 on the southeast side of Iberia.

Thunderstorm Wind, Morrow

When
March 26, 7:44 PM EST
Where
Morrow County, 1.46 mi SSW of West Pt
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.611, -82.792

Trees downed along Township Road 77, just west of Candlewood Lake and about five-miles NNE of Mount Gilead.

Thunderstorm Wind, Morrow

When
March 26, 7:46 PM EST
Where
Morrow County, 2.61 mi WNW of Pulaskiville
Measured
65 kt (75 mph) estimated gust
Property damage
$8,000
Reported by
Broadcast Media
Coordinates
40.548, -82.764

Roof damaged at Hidden Lakes and numerous trees downed at and near Hidden Lakes.

Hail, Morrow

When
March 26, 7:47 PM EST
Where
Morrow County, 1.6 mi NW of Williamsport
Measured
1.5 in hail
Reported by
Public
Coordinates
40.599, -82.748

Hail up to ping pong ball-size about two-miles northwest of Williamsport.

Thunderstorm Wind, Morrow

When
March 26, 7:49 PM EST
Where
Morrow County, 0.97 mi E of Pulaskiville
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
40.530, -82.701

Several trees downed at two properties along Township Road 96, about four-miles NNW of Chesterville.

Hail, Richland

When
March 26, 7:53 PM EST
Where
Richland County, 1.02 mi SSE of Kings Corners
Measured
1 in hail
Reported by
Public
Coordinates
40.637, -82.610

Hail up to quarter-size about three-miles southwest of Lexington.

Thunderstorm Wind, Knox

When
March 26, 7:56 PM EST
Where
Knox County, 0.14 mi NE of Fredericktown
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.482, -82.548

Trees downed in Fredericktown.

Tornado, Knox

When
March 26, 7:58 PM EST to 7:59 PM EST
Where
Knox County, 3.83 mi SW of Fredericktown to 3.84 mi SW of Fredericktown
Rating
EF0
Path length
0.07 mi
Path width
20 yd
Property damage
$8,000
Reported by
NWS Storm Survey
Coordinates
40.435, -82.592

This very brief EF0 tornado with estimated peak winds of 75-mph began just west of Granny Creek Road, southwest of Fredericktown. The tornado ripped off part of a barn's metal roof and scattered the debris southeastward before the tornado ended in vicinity of the road. Radar data suggest this tornado was associated with an anticyclonic mesovortex along the equatorward side of the descending rear-inflow jet of a bow echo and the bow echo was embedded in the flanking line of a cyclonic supercell.

Hail, Knox

When
March 26, 8:00 PM EST
Where
Knox County, 0.89 mi NE of North Liberty
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.539, -82.409

Hail up to quarter-size in North Liberty.

Thunderstorm Wind, Knox

When
March 26, 8:04 PM EST
Where
Knox County, 0.43 mi SSE of Mt Vernon
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.395, -82.476

Trees downed in Mount Vernon.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2026Every state in 2026This day in weather historyThe tornado archive for Ohio, 2026Warnings in Ohio, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1319126, 1319127, 1320579, 1320583, 1320586, 1320588, 1320589, 1320630, 1320627, 1320645, 1320638, 1320659, 1320662, 1320665, 1324859, 1324915, 1324862, 1324871, 1324893, 1324901, 1324878, 1324872, 1324920, 1324875, 1324933, 1324934, 1324942, 1324955, 1324968, 1319117, 1324971, 1324995, 1325021, 1324996, 1325016, 1325025, 1325108, 1319122, 1324930, 1325107.